U.S. doctors online nowAsk doctors free
United Kingdom
A 32-year-old female asked:

I think i have taken an overdose, i took 8 paracetamol and 2 piriton all at once?

1 doctor answer2 doctors weighed in
Dr. Corey Clay
Allergy and Immunology 11 years experience
Please go to the ER: Depending on the acetaminophen dose, it could be toxic. I'm not sure what piriton is, but it can't help. This is a very dangerous situation, and at the least, you can discuss any feelings or life stressors with somebody who can listen. We all care about you!
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 8, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.